Acetaminophen and Pamabrom Generic Name:
Acetaminophen and Pamabrom (a-SEET-a-MIN-oh-fen/PAM-a-brom)Brand Name:
Women's Tylenol Multi-Symptom Menstrual Relief
Acetaminophen and Pamabrom is used for:
Treating minor aches and pains caused by cramps, headache, and backache, and also provides temporary relief of swelling, bloating, water-weight gain, and the full feeling caused by premenstrual and menstrual periods.
Acetaminophen and Pamabrom is an analgesic and diuretic combination. It works by decreasing a chemical in the brain that causes pain and fever. The diuretic causes urination, which decreases excess water in the body and results in less bloating and swelling.
Do NOT use Acetaminophen and Pamabrom if:
- you are allergic to any ingredient in Acetaminophen and Pamabrom
- you are taking any other product containing acetaminophen
Contact your doctor or health care provider right away if any of these apply to you.
Before using Acetaminophen and Pamabrom :
Some medical conditions may interact with Acetaminophen and Pamabrom . Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:
- if you are pregnant, planning to become pregnant, or are breast-feeding
- if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
- if you have allergies to medicines, foods, or other substances
- if you have a history of alcohol abuse or you drink more than 3 alcohol-containing drinks every day
- if you have a history of liver problems (eg, hepatitis)
Some MEDICINES MAY INTERACT with Acetaminophen and Pamabrom . Tell your health care provider if you are taking any other medicines, especially any of the following:
- Anticoagulants (eg, warfarin) because the risk of their side effects, including bleeding, may be increased by Acetaminophen and Pamabrom
- Isoniazid because the risk of liver problems may be increased
- Medicines for nausea and vomiting (eg, granisetron, ondansetron) because the effectiveness of Acetaminophen and Pamabrom may be decreased
This may not be a complete list of all interactions that may occur. Ask your health care provider if Acetaminophen and Pamabrom may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.
How to use Acetaminophen and Pamabrom :
Use Acetaminophen and Pamabrom as directed by your doctor. Check the label on the medicine for exact dosing instructions.
- Take Acetaminophen and Pamabrom by mouth with or without food.
- Replace original bottle cap to maintain child resistance.
- If you miss a dose of Acetaminophen and Pamabrom and you are taking it regularly, take it as soon as possible. If several hours have passed or if it is nearing time for the next dose, do not double the dose to catch up, unless advised by your health care provider. Do not take 2 doses at once.
Ask your health care provider any questions you may have about how to use Acetaminophen and Pamabrom .
Important safety information:
- Acetaminophen and Pamabrom has acetaminophen in it. Before you start any new medicine, check the label to see if it has acetaminophen in it too. If it does or if you are not sure, check with your doctor or pharmacist.
- Acetaminophen and Pamabrom may harm your liver. Your risk may be greater if you drink alcohol while you are using Acetaminophen and Pamabrom . Talk to your doctor before you take Acetaminophen and Pamabrom or other fever reducers if you drink more than 3 drinks with alcohol per day.
- Acetaminophen and Pamabrom may cause the results of some in-home test kits for blood cholesterol to be wrong. Check with your doctor or pharmacist if you are taking Acetaminophen and Pamabrom and need to check your blood cholesterol at home.
- Do NOT take more than the recommended dose. Do not take Acetaminophen and Pamabrom for more than 10 days without checking with your doctor. Severe or persistent abdominal pain, bloating, or bleeding may be serious. Consult your doctor right away.
- Check with your child's doctor before giving Acetaminophen and Pamabrom to a CHILD younger than 12 years old; safety and effectiveness in these children have not been confirmed.
- PREGNANCY and BREAST-FEEDING: If you become pregnant, contact your doctor. You will need to discuss the benefits and risks of using Acetaminophen and Pamabrom while you are pregnant. Acetaminophen and Pamabrom is found in breast milk. If you are or will be breast-feeding while you use Acetaminophen and Pamabrom , check with your doctor. Discuss any possible risks to your baby.
Possible side effects of Acetaminophen and Pamabrom :
All medicines may cause side effects, but many people have no, or minor, side effects. When used in small doses, no COMMON side effects have been reported with this product. Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dark urine or pale stools; unusual fatigue; yellowing of the skin or eyes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch.
If OVERDOSE is suspected:
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center (http://www.aapcc.org), or emergency room immediately. Symptoms may include dark urine; excessive sweating; extreme fatigue; nausea and vomiting; stomach pain.Proper storage of Acetaminophen and Pamabrom :
Store Acetaminophen and Pamabrom at room temperature, between 59 and 86 degrees F (15 and 30 degrees C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Acetaminophen and Pamabrom out of the reach of children and away from pets.
- If you have any questions about Acetaminophen and Pamabrom , please talk with your doctor, pharmacist, or other health care provider.
- Acetaminophen and Pamabrom is to be used only by the patient for whom it is prescribed. Do not share it with other people.
- If your symptoms do not improve or if they become worse, check with your doctor.
This information is a summary only. It does not contain all information about Acetaminophen and Pamabrom . If you have questions about the medicine you are taking or would like more information, check with your doctor, pharmacist, or other health care provider.